# SDR UALA2009122303982

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 76,762 hours, 8,714 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON SKIN CRACKED AT ACCESS COVER CUT OUT FOR PANEL 482ER.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER & TRIPLER REPAIR.
